RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 5(263), Pages 219–220 (Mi umn2028)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A remark on computation of the Arnol'd–Maslov class for Liouville tori in co-tangent bundles

Z. A. Tevdoradze


Full text: PDF file (149 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:5, 260–261

Bibliographic databases:

MSC: 37J40, 53D12, 37J35
Received: 31.12.1987

Citation: Z. A. Tevdoradze, “A remark on computation of the Arnol'd–Maslov class for Liouville tori in co-tangent bundles”, Uspekhi Mat. Nauk, 43:5(263) (1988), 219–220; Russian Math. Surveys, 43:5 (1988), 260–261

Citation in format AMSBIB
\Bibitem{Tev88}
\by Z.~A.~Tevdoradze
\paper A~remark on~computation of the Arnol'd--Maslov class for Liouville tori in~co-tangent bundles
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 5(263)
\pages 219--220
\mathnet{http://mi.mathnet.ru/umn2028}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=971493}
\zmath{https://zbmath.org/?q=an:0671.58013}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43..260T}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 5
\pages 260--261
\crossref{https://doi.org/10.1070/RM1988v043n05ABEH001959}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AN96100032}


Linking options:
  • http://mi.mathnet.ru/eng/umn2028
  • http://mi.mathnet.ru/eng/umn/v43/i5/p219

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A Knauf, Nonlinearity, 3:3 (1990), 961  crossref  mathscinet  zmath  adsnasa  isi
    2. A. I. Shtern, “Kazhdan–Milman problem for semisimple compact Lie groups”, Russian Math. Surveys, 62:1 (2007), 113–174  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:152
    Full text:61
    References:22
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019